# SDR SIMA20251112001

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N786SM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 53,404 hours, 34,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND FA AS WELL AS A OFF LINE PILOT REPORTED VERY STRONG SMELL COMING FROM THE CABIN THAT BEGAN AS WE TOOK OFF FROM ORD AND WAS INTERMITTENT THROUGH OUT DESCENT MOST PEOPLE INCLUDING OFF LINE PILOT DESCRIBED IT AS A HOUSEHOLD HEATER THAT HAS NOT BEEN USED UNTIL WINTER. "TRANSFERRED TO NRWC 786-CLE-02041" POWERED APU, PACKS, LIGHTS, CHECKED CB, NO SMELL OR SMOKE PRESENT. GRND RAN AT IDLE APROX 10 MIN, CHECKED GALLEY, LAVS, CABIN AREA FOR ODOR OR SMOKE. NONE PRESENT. HIGH POWER RAN BOTH ENGINES AND RECHECKED GALLIES FWD AND AFT LAVS CABIN, AND COCKPIT FOR SMOKE OR ODOR. AGAIN NONE PRESENT. TROUBLESHOT ALL IAW FIM TASK 21-20-00-810-001A. NO DEFECTS NOTED. IAW E170 TRIAD WORK SCOPE.
